Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is the heartburn and intergestion a side effect of cortisone injection?

I had 7 cortisone injections last week in my hips and have had a heavy chest since, like heartburn and intergestion. I feel sometimes it is worse after coffee or some foods but the pain is not getting any less, is it part of the side effects of cortisone Trevor YYYY@YYYY
Thu, 2 Jan 2020
Report Abuse
General & Family Physician 's  Response
Hi.
Yes, cortisone injection can cause stomach upset.

Heartburn (due to acid reflux) and indigestion can occur for a few days following cortisone injections.

I suggest you to take a proton pump inhibitor on an empty stomach before breakfast or an antacid to overcome the stomach upset caused by cortisone injections.

Hope this will help.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Cortisone


Is the heartburn and intergestion a side effect of cortisone injection?

Hi. Yes, cortisone injection can cause stomach upset. Heartburn (due to acid reflux) and indigestion can occur for a few days following cortisone injections. I suggest you to take a proton pump inhibitor on an empty stomach before breakfast or an antacid to overcome the stomach upset caused by cortisone injections. Hope this will help.